# SDR FDEA2020051190834

- Difficulty date: April 29, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 75,443 hours, 18,388 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: AFA00281
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT, EXISTING REPAIR AT MAIN DECK CARGO FRAME STATION 1681 LONGERON 12 RIGHT HAND SIDE. EXISTING REPAIR AT MAIN DECK CARGO FRAME STATION 1681 LONGERON 12R RIGHT HAND SIDE EVALUATED AND FOUND REPAIR DOUBLER DAMAGED / DENTED. MAIN DECK CARGO FRAME STATION 1681 LONGERON 12R RIGHT HAND SIDE CARRIED OUT REPAIR IN ACCORDANCE WITH SRM 53-00-07-2R FIGURE 201 REPAIR 2. EO 1-5100-7-5001 B6 PART 1 TITLE: "STRUCTURES - REPAIR CATALOG - REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707" ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REPAIR CLASSIFIED AS CATEGORY 'B' REPAIR. INITIAL INSPECTION REQUIRED AT 14,500 FLIGHT CYCLE, REPETITIVE INSPECTION AT EVERY 9,500 FLIGHT CYCLE AS PER SRM 53-00-07-2R TABLE 201 / REPAIR 2.
